RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Algebra Discrete Math.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2011, Volume 12, Issue 2  


RESEARCH ARTICLE
Generalized multiplicative bases for one-sided bimodule problems
Vyacheslav Babych, Nataliya Golovashchuk, Sergiy Ovsienko
1
On Pseudo-valuation rings and their extensions
V. K. Bhat
25
Minimax isomorphism algorithm and primitive posets
Vitalij M. Bondarenko
31
On a semigroup of closed connected partial homeomorphisms of the unit interval with a fixed point
Ivan Chuchman
38
Quasi-duo partial skew polynomial rings
Wagner Cortes, Miguel Ferrero, Luciane Gobbi
53
Length of the inverse symmetric semigroup
Olexandr Ganyushkin, Ivan Livinsky
64
Generalized symmetric rings
G. Kafkas, B. Ungor, S. Halıcıoglu, A. Harmanci
72
Fully invariant subgroups of an infinitely iterated wreath product
Yuriy Yu. Leshchenko
85
Monic divisors of polynomial matrices over infinite field
Andriy Romaniv
94
On the one-side equivalence of matrices with given canonical diagonal form
V. Shchedryk
102
Free normal dibands
Anatolii V. Zhuchok
112
Algebra and Discrete Mathematics
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020